# SDR 99FDEA00021

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19298
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65185385
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 500 - CORROSION (C53-132-02(1)) INDICATIONS BETWEEN LWR FLANGE AND WEB OF BS 870 UPPER CHORD LBL 40-50.  REMOVED AND REPLACED UPPER SPAR CHORD BS 870, RBL 70 - LBL 70 PER FEDEX EA 7-5710-43764.
